# SDR SIMA1061

- Difficulty date: April 15, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 86800S42405
- Condition: Failed
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3503 - EMERGENCY EXIT LIGHT AT 8A INOPERATIVE.  REMOVED AND REPLACED BULB AT 8A.  OPS CHECK GOOD.  (M)
